# SDR GTIA2022110136754

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 52,346 hours, 24,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT FA REPORTEDED DIRTY SOCK SMELL IN REAR OF AIRCRAFT. PERFORMED SUPP PROCEDURE FOR ELIMINATING OF ODOR/FUMES FOR CABIN PACK 2 -PERFORMED PACK BURNOUT/ PACK DECONTAMINIATION IAW AMM 21-00-00. NO SMELLS DETECTED AT THIS TIME . A/C GOOD FOR SERVICE AT THIS TIME
